Reconstruction of a piecewise-constant coefficient of the wave
Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1108-1112
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_5_a18,
author = {M. M. Lavrent'ev (Jn.)},
title = {Reconstruction of a piecewise-constant coefficient of the wave},
journal = {Doklady Akademii Nauk},
pages = {1108--1112},
year = {1991},
volume = {317},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a18/}
}
M. M. Lavrent'ev (Jn.). Reconstruction of a piecewise-constant coefficient of the wave. Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1108-1112. http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a18/